Alert archive / New Mexico / Wind Advisories in 2022
Wind Advisory 47, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 8, 2022, 8:42 PM MDT for 8 counties in New Mexico. It took effect at May 9, 2022, 8:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2022, 8:42 PM MDT (02:42 UTC)
- In effect from
- May 9, 2022, 8:00 AM MDT
- Expired
- May 9, 2022, 8:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Chaves County, NM, Guadalupe County, NM, Lincoln County, NM, Santa Fe County, NM, Socorro County, NM, Torrance County, NM, Union County, NM
The radar
The Albuquerque radar (KABX), 134 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 2.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4671 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
535 WWUS75 KABQ 090242 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 842 PM MDT Sun May 8 2022 NMZ231-232-234-091100- /O.EXP.KABQ.WI.Y.0046.000000T0000Z-220509T0300Z/ /O.CON.KABQ.HW.W.0019.220509T1500Z-220510T0200Z/ Harding County-Eastern San Miguel County-Quay County- 842 PM MDT Sun May 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT MONDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Quay County, Eastern San Miguel County and Harding County. * WHEN...From 9 AM to 8 PM MDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. Areas of blowing dust may reduce visibility to less than 3 miles at times. * ADDITIONAL DETAILS...Areas of blowing dust will be common with reduced visibility down to 2 to 5 miles in some locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ222-225-230-233-239-240-091100- /O.EXP.KABQ.WI.Y.0046.000000T0000Z-220509T0300Z/ /O.NEW.KABQ.WI.Y.0047.220509T1400Z-220510T0200Z/ Estancia Valley-Upper Tularosa Valley-Union County-Guadalupe County-Eastern Lincoln County-Southwest Chaves County- 842 PM MDT Sun May 8 2022 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MDT MONDAY... ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Eastern Lincoln County, Estancia Valley, Upper Tularosa Valley, Guadalupe County, Union County and Southwest Chaves County. * WHEN...From 8 AM to 8 PM MDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. Areas of blowing dust may reduce visibility to less than 3 miles at times. * ADDITIONAL DETAILS...Areas of blowing dust will be common with reduced visibility down to 2 to 5 miles in some locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ NMZ201-203-204-207-209-217>220-241-090345- /O.EXP.KABQ.WI.Y.0046.000000T0000Z-220509T0300Z/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- West Central Highlands-San Francisco River Valley-Espanola Valley- Santa Fe Metro Area-Middle Rio Grande Valley including the Albuquerque Metro Area-Lower Rio Grande Valley-San Agustin Plains and Adjacent Lowlands- 842 PM MDT Sun May 8 2022 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... Windy conditions will persist overnight, but will be below advisory threshold. $$ NMZ202-205-206-208-210>216-221-223-224-226>229-091100- /O.CON.KABQ.HW.W.0018.000000T0000Z-220510T0200Z/ Chuska Mountains-West Central Plateau-West Central Mountains- Southwest Mountains-Tusas Mountains Including Chama-Jemez Mountains-Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-Sandia and Manzano Mountains including Edgewood-Central Highlands-South Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands- 842 PM MDT Sun May 8 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT MONDAY... * WHAT...Southwest to west winds 30 to 40 mph with gusts up to 60 mph expected. Localized higher gusts up to 75 mph will be possible tonight over and just east of the Sangre de Cristo mountains. * WHERE...Portions of central, north central, northeast, northwest, and west central New Mexico. * WHEN...Until 8 PM MDT Monday. * IMPACTS...Damaging winds may blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles. Areas of blowing dust across the lower elevations may reduce visibility to less than 3 miles at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ 11
3 follow-up statements
287 WWUS75 KABQ 090817 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 217 AM MDT Mon May 9 2022 NMZ231-232-234-091815- /O.EXT.KABQ.HW.W.0019.220509T1400Z-220510T0200Z/ Harding County-Eastern San Miguel County-Quay County- 217 AM MDT Mon May 9 2022 ...HIGH WIND WARNING NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Quay County, Eastern San Miguel County and Harding County. * WHEN...From 8 AM this morning to 8 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust will be possible with reduced visibility down to 2 to 5 miles in some locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ202-205-206-208-210>216-221-223-224-226>229-091815- /O.CON.KABQ.HW.W.0018.000000T0000Z-220510T0200Z/ Chuska Mountains-West Central Plateau-West Central Mountains- Southwest Mountains-Tusas Mountains Including Chama-Jemez Mountains-Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-Sandia and Manzano Mountains including Edgewood-Central Highlands-South Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands- 217 AM MDT Mon May 9 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Southwest to west winds 30 to 40 mph with gusts up to 60 mph expected. Localized higher gusts up to 75 mph will be possible this morning over and just east of the Sangre de Cristo mountains. * WHERE...Portions of central, north central, northeast, northwest, and west central New Mexico. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds may blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust across the lower elevations may reduce visibility to less than 3 miles at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ222-225-230-233-239-240-091815- /O.CON.KABQ.WI.Y.0047.220509T1400Z-220510T0200Z/ Estancia Valley-Upper Tularosa Valley-Union County-Guadalupe County-Eastern Lincoln County-Southwest Chaves County- 217 AM MDT Mon May 9 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Eastern Lincoln County, Estancia Valley, Upper Tularosa Valley, Guadalupe County, Union County and Southwest Chaves County. * WHEN...From 8 AM this morning to 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust will be common with reduced visibility down to 2 to 5 miles in some locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 34
174 WWUS75 KABQ 091752 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1152 AM MDT Mon May 9 2022 NMZ202-205-206-208-210>216-221-223-224-226>229-100200- /O.CON.KABQ.HW.W.0018.000000T0000Z-220510T0200Z/ Chuska Mountains-West Central Plateau-West Central Mountains- Southwest Mountains-Tusas Mountains Including Chama-Jemez Mountains-Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-Sandia and Manzano Mountains including Edgewood-Central Highlands-South Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands- 1152 AM MDT Mon May 9 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 40 mph with occasional gusts of 50 to 60 mph. * WHERE...Portions of central, north central, northeast, northwest, and west central New Mexico. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ231-232-234-100200- /O.CON.KABQ.HW.W.0019.000000T0000Z-220510T0200Z/ Harding County-Eastern San Miguel County-Quay County- 1152 AM MDT Mon May 9 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 40 mph with gusts up to 55 mph. * WHERE...Quay County, Eastern San Miguel County and Harding County. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Areas of blowing dust may reduce visibility this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ222-225-230-233-239-240-100200- /O.CON.KABQ.WI.Y.0047.000000T0000Z-220510T0200Z/ Estancia Valley-Upper Tularosa Valley-Union County-Guadalupe County-Eastern Lincoln County-Southwest Chaves County- 1152 AM MDT Mon May 9 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Eastern Lincoln County, Estancia Valley, Upper Tularosa Valley, Guadalupe County, Union County and Southwest Chaves County. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Shoemake
377 WWUS75 KABQ 100141 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 741 PM MDT Mon May 9 2022 NMZ202-205-206-208-210>216-221-223-224-226>229-100245- /O.EXP.KABQ.HW.W.0018.000000T0000Z-220510T0200Z/ Chuska Mountains-West Central Plateau-West Central Mountains- Southwest Mountains-Tusas Mountains Including Chama-Jemez Mountains-Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-Sandia and Manzano Mountains including Edgewood-Central Highlands-South Central Highlands-South Central Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands- 741 PM MDT Mon May 9 2022 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Although a few gusts may persist, winds will continue to decrease through the evening, therefore the High Wind Warning will be allowed to expire. $$ NMZ231-232-234-100245- /O.EXP.KABQ.HW.W.0019.000000T0000Z-220510T0200Z/ Harding County-Eastern San Miguel County-Quay County- 741 PM MDT Mon May 9 2022 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Although a few gusts may persist, winds will continue to decrease through the evening, therefore the High Wind Warning will be allowed to expire. $$ NMZ222-225-230-233-239-240-100245- /O.EXP.KABQ.WI.Y.0047.000000T0000Z-220510T0200Z/ Estancia Valley-Upper Tularosa Valley-Union County-Guadalupe County-Eastern Lincoln County-Southwest Chaves County- 741 PM MDT Mon May 9 2022 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ 15
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 8, 5:32 PM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, May 8, 5:32 PM MDT, 3 hours 10 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 532 PM MDT Sun May 8 2022 .AVIATION... 00Z TAF CYCLE Areas of blowing dust across northwest NM are limiting vsbys between KGUP and KFMN, but VFR conditions prevail at those terminals and are forecast to persist. Smoke from area wildfires may limit vsbys for a short time at KLVS overnight as winds turn more westerly and increase with mountain wave activity. Strong winds are forecast at KLVS through the TAF period, but the strongest winds are likely during the early morning hours of Monday. Elsewhere, VFR conditions prevail and are forecast to persist with strong west-southwest flow. The Airport Weather Warning for gusts to between 35-40kts at KABQ will expire at 02Z and another warning may be required Monday afternoon. 11 && .PREV DISCUSSION...259 PM MDT Sun May 8 2022... .SYNOPSIS... A dangerous and potentially historic fire weather pattern continues through Monday as persistent strong winds and a very dry air mass stay in place. While still breezy to windy, winds will be relatively lighter on Tuesday, keeping critical fire weather conditions continuing across at least the east. Winds ramp back up Wednesday and Thursday, leading to additional days of widespread critical fire weather conditions. Unfortunately, dry conditions will persist for most, but a few lucky locations across the eastern plains may see a thunderstorm Tuesday and Wedesday afternoons. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... Multiple perturbations aloft are following a cyclonic trajectory from the coast of the Pacific Northwest states and into the Canadian Rockies. An upstream low will become the dominant perturbation that will drop toward northern CA into late Monday, keeping a broader longwave trough over the western ConUS with stiff southwesterlies aloft buffeting NM. A few high terrain areas have already met high wind criteria, and more should follow through the late afternoon along with an increase in blowing dust. A prominent dust plume is already evident on RGB satellite imagery over San Juan county where a Dust Storm Warning has been issued, and subsequent statements will likely follow. The most difficult forecast challenge for tonight will be pinpointing what areas (and it won’t be all that many) will undergo boundary layer decoupling with lighter overnight winds. Forecast models continue to indicate a rapid surge upward in the 700 to 600 mb winds tonight with sharp mountain wave activity depicted, especially to the lee of the Sangre de Cristos. Lower elevation and sheltered areas would be the most likely candidates to undergo boundary layer decoupling tonight, but many mid slope to high ridge locations should remain intermittently gusty through Monday morning. Keeping the boundary layer so well-mixed will wreak havoc on minimum temperatures with very mild overnight readings expected once again (Angel Fire only registered a low of 51 degrees this morning). The mid level flow will relax some into the daytime Monday, but high speeds are being advertised to overtake the lower elevation northeastern plains through mid day (possibly when mountain wave will crash as diurnal heating ramps up). The lee-side surface low will redevelop farther south by Monday afternoon with minimum pressure not bottoming out quite as low as today. Still, a 10 mb surface gradient should set up from the southwest to the northeast corner of the state by Monday afternoon, keeping widespread windy conditions going. The High Wind Warning was extended through Monday, and portions of the northeastern plains were added as well. Once today’s crop of wind advisories expire, we can begin to make decisions on subsequent lower elevation advisories for Monday. High temperatures on Monday will run a bit cooler as pressure heights lower more in response to the low digging toward the northern CA coast. 52 LONG TERM...(TUESDAY THROUGH SUNDAY)... Southwest flow persists across the area on Tuesday as the next H5 low begins to track southward through CA. This low will be slow to dig southward, still over northern CA by late Tuesday evening. This keeps the jet rounding the base of this low to be oriented SW-NE through SoCal, NV, and through the northern Rockies. The good news is that this gives NM a relative break in the strongest winds with 700mb winds not as strong as the previous day along with a ~998mb lee-side surface low that's not as deep either. It's all relative though because 700mb winds of 25-35 knots will still mix down to the surface, leading to widespread breezy to windy conditions. But it may still offer a day without any wind highlights. With relatively relaxing southwest winds, southeasterly return flow across the east begins to allow for some low-level moisture to seep into the area. As this dryline sharpens, this may allow for the development of afternoon and evening thunderstorms near the NM/TX border, particularly across Curry & Roosevelt counties. It's in this area as well that will be favored for a brief strong to severe thunderstorm with increasing instability and shear. Return flow will continue to seep westward Tuesday night, allowing for improving overnight humidities. But this moisture probably won't make it much farther west than Santa Rosa. By Wednesday, the aforementioned H5 low continues its track southward into SoCal, steering its jet over NM in the process. This leads to increasing flow aloft that pushes whatever moisture managed to get west back towards the east. Some of this moisture may manage to hang on long enough to allow for more isolated thunderstorms across the plains Wednesday afternoon. Otherwise, 700mb winds ramp back up to near 35-45 knots while the lee-side surface low deepens again to ~993mb. Thus, winds will be stronger compared to Tuesday. If Tuesday manages to escape with no wind highlights, they may be needed again by Wednesday. That low finally lifts northeastward through the central Rockies on Thursday, keeping strong winds aloft as the jet follows it. This will keep one more day of widespread windy conditions in the forecast, especially in the northeast where 700mb winds peak to 50 knots. Weaker winds finally arrive on Friday as the storm system makes it exit. A weak ridging pattern next weekend may help the lighter winds stick around for a couple days. 15 && .FIRE WEATHER... ...DANGEROUS AND HISTORIC CRITICAL TO EXTREME FIRE WEATHER CONTINUING... Stronger winds have developed across all of northern and central NM today. As expected, gusts initially hit the higher terrain areas hardest and first this morning with more gusts of 50 to 60 mph now becoming commonplace this afternoon. While temperatures are running slightly cooler than yesterday, a prolific mid level dry slot has worked into NM from the southwest with very dry air mixing down to the surface with exceptionally low humidity. The wind forecast for tonight will be tricky for some lower elevation and sheltered areas where speeds may decrease, allowing critical conditions to temporarily abate, however most mid slope to ridge tops and peaks will be buffeted by strong to severe winds overnight, keeping Red Flag conditions going all night. The winds aloft will undergo a slight reduction in speed during the daytime Monday, but deep mixing and widespread windy to very windy southwesterly winds will continue. Temperatures may undergo a few more degrees of cooling into Monday, but humidity trends will not differ substantially from today with poor overnight and early morning recoveries along with plummeting afternoon values. The intensity of the dry slot aloft is not modeled to be as severe on Monday, but high Haines indices of 5 to 6 will still plague most of northern and central NM. As the upper low very slowly moves down the northern CA coast on Tuesday, winds over NM will back in direction slightly with a slight lowering in speed. Still, windy and gusty conditions are expected with many eastern zones reaching gusts of 35 to 40 mph where another Fire Weather Watch has been issued. The upper low will sluggishly make its way over the southern tip of Nevada on Wednesday before ejecting toward the northern Great Plains by late Thursday. This will cause wind speeds to increase again into Wednesday and Thursday with directions shifting more westerly with the arrival of a Pacific front on Thursday. Unfortunately, no moisture will accompany the front and humidity will not benefit from any boosts, so additional critical conditions should span much of the area both Wednesday and Thursday. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 10 PM MDT this evening for the following zones... NMZ101-102-104>106-108-109. Red Flag Warning from 9 AM to 9 PM MDT Monday for the following zones... NMZ101-102-104>106-108-109. Wind Advisory until 9 PM MDT this evening for the following zones... NMZ201-203-204-207-209-217>220-222-225-230>234-239>241. High Wind Warning until 8 PM MDT Monday for the following zones... NMZ202-205-206-208-210>216-221-223-224-226>229. Red Flag Warning until 9 PM MDT Monday for the following zones... NMZ103-107. Fire Weather Watch from Tuesday morning through Tuesday evening for the following zones... NMZ103-104-107-108. High Wind Warning from 9 AM to 8 PM MDT Monday for the following zones... NMZ231-232-234. &&
In the hours before
Local storm report, May 8, 3:30 PM MDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT SUN MAY 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM NON-TSTM WND DMG 2 S YAH-TA-HEY 35.60N 108.78W
05/08/2022 MCKINLEY NM EMERGENCY MNGR
MODULAR BUILDING SUFFERED DAMAGE DUE TO
STRONG WINDS JUST WEST OF CHEE DODGE
ELEMENTARY NORTH OF GALLUP. LOCATION
ESTIMATED NEAR ARK HILL ROAD AND FRANCISCO
POND ROAD.
&&
DPORTERLocal storm report, May 8, 5:12 PM MDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT SUN MAY 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM NON-TSTM WND GST 1 E CLAYTON 36.45N 103.15W
05/08/2022 M59 MPH UNION NM ASOS
ASOS STATION KCAO CLAYTON MUNI AIRPARK.
0500 AM NON-TSTM WND GST 7 ESE COWLES 35.77N 105.55W
05/08/2022 M58 MPH SAN MIGUEL NM MESONET
MESONET STATION TT033 IRAWS 4.
&&Local storm report, May 8, 6:24 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
624 PM MDT SUN MAY 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM WILDFIRE 2 W CLINES CORNERS 35.01N 105.70W
05/08/2022 TORRANCE NM EMERGENCY MNGR
AN RV ON FIRE ALONG INTERSTATE 40 NEAR MILE
MARKER 216 STARTED A NEARBY GRASS FIRE.
&&
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 6:11 PM MDT | Dust Storm Advisory | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 2 hr |
| May 9, 2:03 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 43 hr |
| May 9, 2:24 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Rio Arriba, Sandoval and 3 more | 15 hr |
| May 9, 2:46 PM MDT | Dust Storm Advisory | ABQ | McKinley, Rio Arriba, San Juan | 119 min |
| May 9, 4:45 PM MDT | Dust Storm Advisory | ABQ | McKinley, Rio Arriba, San Juan | 2 hr |
Nearby
Wind Advisories in New Mexico, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.